69053members
362784posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Extemesane

Highlighted
Member

Extemesane

Has anyone recently started to take Extemersane? It is the only one that doesn't contain lactose . I know everyone reacts differently, but just wondered what reactions, if any, anyone has had.

Thanks

 

Diane x

31 REPLIES 31
Highlighted

I hope you are soon fully mended. It sounds like you had an extreme reaction!

Highlighted

Have been to doctors, am just tolerating bread & bananas, but feel I am on the mend, thank goodness!

Highlighted

No I don't feel ill all the time. If I eat to many carbs now I am ill and veg  spices foods fizzy drinks alcohol are a no no.  If I eat to big a meal I am sick. Stomach is all bloated.

 

When I had the Diahorrea I didn't feel ill either  it just hit me. Was terrible couldn't go out without going to loo and if out first thing had to look for was where the nearest toilet was but one morning I got up and it had miraculously stopped and was back to normal pooh wise. I never lost any weight.

 

I was supossed to get hospital appointment but took so long it had cleared up.  You should ask doctor for something  as it not health especially if you are loosing weight.

Highlighted

No I don't feel ill all the time. If I eat to many carbs now I am ill and veg  spices foods fizzy drinks alcohol are a no no.  If I eat to big a meal I am sick.

 

When I had the Diahorrea I didn't feel ill either  it just hit me. Was terrible couldn't go out without going to loo and if out first thing had to look for was where the nearest toilet was but one morning I got up and it had miraculously stopped and was back to normal pooh wise. I never lost any weight.

 

I was supossed to get hospital appointment but took so long it had cleared up.  You should go visit doctor for something  as it not healthy especially if you are loosing weight.

Highlighted

Did you feel ill, afraid I have lost 7 kgs & feel really ill, just don't know what to do!

Highlighted

Oh I had diahorrea with Exemestane. Lasted a year then suddenly stopped.  I still have stomach problems with it and can't eat lot of thing as very bad with wind lol.  Feels like I have ibs all the time.  

Highlighted

Doctor phoned me this morning, so have to send a specimen off !! Will see!

Highlighted
Member

I think it was more like IBS but that and nausea lasted about 6 weeks I think. X
Highlighted

How long did the diarrhoea last?
Highlighted

I did get that too, but thankfully now passed!

Highlighted

Nausea fine now, but unfortunately appetite returned quite quickly, do seem now to be suffering from diaarhoea !
Highlighted
Member

I bet the heat doesn't help. I was lucky and had only minor soreness on the skin, which I put down to the use of MooGoo moisturiser (thankful always to Charys for recommending) and aloe Vera from the plant - always lovely and cooling x
Highlighted

Janey I have actually lost a bit of my appetite & using it as an opportunity to lose a bit of weight! Still eating though , but not as much ! Nausea still with me & my breast rash kept me awake last night, one week on from rads! 

 

Highlighted
Member

That's good Kath. The whole thing is very confusing - if anyone does lose their appetite ...
Highlighted
Member

Thanks Janey. You've made me feel better. I also rang BCN today and she was reassuring too. X
Kath
Highlighted

Met my friend for coffee, lovely,but think I have spent enough, on Summer tops to cover the rads !
Highlighted
Member

My oncologist suggested taking at night time, which I did until the nausea passed. She said I'd sleep through it. I hope you have a fun shop planned! X

Thank you Janey, glad this nausea only lasted two weeks, just sitting here waiting for it to go this morning, before I go shopping!
Highlighted
Member

I think those rads have a lot to answer for. However, I had crushing fatigue with Anastrazole and much less with Exmestane. The first couple of weeks with Exmestane I had nausea, insomnia and a real drop in mood. However, they did pass in a couple of weeks. Go kindly with yourself. I'm now 8 months post rads. My BC nurse warned me my head would catch up once active treatment finished and she was very right. Definitely much more me again, but I do wish I'd paced myself more immediately post rads x
Highlighted

That is reassuring Janey2, I have been worried about it! Only started last week, but seem to be very nauseous every morning & get very fatigued, but don't know if that is still from the rads , completed last week or the tablets ! Thank goodness the breast seems to be calming down a bit, so grateful for small mercies.

Highlighted
Member

Kath hopefully I can reassure. Absolutely no hair loss and I'm 2 months in - to the point I'm having to pay to have it thinned tomorrow!
Highlighted
Member

Although I have only been taking Extemersane for a few days I'm now really concerned about hair loss side effect. It was hair thinning with Letrozole and that seemed bad enough but I too couldn't cope with losing what little hair has actually grown back after chemo! Am going to ring consultant about this as I can live with the joint pain and carpal tunnel syndrome.
Kath
Highlighted

Only found out today about hair, I was hoping loss of appetite! Still very itchy & hot, but not too bad xx

Highlighted
Member

Oops hopefully your hair will stay put! X
Highlighted
Member

The first couple of weeks I noticed a dip in mood and insomnia, but this has now passed. Flushes are at a minimum too, although I noticed at work today anxiety kick starts sadly. My hair is very dry and I have lots of it. I was looking forward to the hair loss and loss of appetite listed as a side effect! Nothing yet though, so Treeze hopefull
Highlighted
Member

I'm interested to know if it causes thinning hair..I see it's listed as a high risk.I haven't had this with anastroxole and dont think I could cope with that too!
Highlighted

As Janey2 said............watch this space! Perhaps we could all say after a couple of weeks?

Diane x

Highlighted
Member

Hi there
I started taking Extemersane yesterday. I was started on Letrozole in February but the consultant swapped me because of joint pain and carpal tunnel syndrome. I too would be Interested in finding out more about reactions.
Kath
Highlighted

I think I meant tolerated rather than indicated! I was swapped to exmestane, as I was struggling with joint pain on anastrazole. Watch this space ...x

Highlighted

Hi Janey, Would love to keep in touch, had my first dose today! You can always private message me, if you like. Did you choose to take it or do you have a problem with lactose?
Dianex
Highlighted
Member

Hi Diane (again!)

 

It's noticeable how few comments and threads there are about Exmestane on this site, compared to letrazole, anastrazole and tamoxifen, which I'm sure is an indication it is much better indicated than the other drugs.  I have been taking it for a couple of months now, with far less side effects than when I was on anastrazole (or anastyzole as Rubycat calls it!).  I do get fatigued still but my mobility is far less impaired - although I guess that could still happen, as early days!

 

Good luck with it and maybe compare notes as the months  roll on?x